# SDR ASAA2020011531863

- Difficulty date: January 13, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 42,360 hours, 12,513 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL GOES OUT ON RESET. GROUNDED - YES. CK OF PACK TEMP CONTROLLER FOUND LATCHED FAULT ON NR 2 PACK TEMP CONTROLLER FLT DECK TRIM VALVE. SUBSEQUENT BITE TEST PASSED - OPS CK OF PACK SYS & TRIM AIR NML. LITE EXTINGUISHED. OPS CK NML PER AMM 21-61-00.
